# SDR DALA13062043143

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT Y254 BETWEEN FRAMES 16 - 20 UPPER SURFACE FLANGE CORRODED.    REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG. 107.  REMOVED & REPLACED FLOOR SUPPORT IAW TRM 53-21-01.
